1. Get the Diabetes Forum App for your phone - available on iOS and Android.
    Dismiss Notice
  2. Guest, we'd love to know what you think about the forum! Take the Diabetes Forum Survey 2021 »
    Dismiss Notice
  3. Diabetes Forum should not be used in an emergency and does not replace your healthcare professional relationship. Posts can be seen by the public.
    Dismiss Notice
  4. Guest, stay home, stay safe, save the NHS. Stay up to date with information about keeping yourself and people around you safe here and GOV.UK: Coronavirus (COVID-19). Think you have symptoms? NHS 111 service is available here.
    Dismiss Notice
Dismiss Notice
Find support, ask questions and share your experiences. Join the community »

Tonsillitis

Discussion in 'Type 1 Diabetes' started by Amy993, Oct 18, 2017.

  1. Amy993

    Amy993 Type 1 · Well-Known Member

    Messages:
    127
    Likes Received:
    67
    Trophy Points:
    48
    Hi,

    I went to the doctors yesterday and have been given antibiotics. 1-2weeks prior to now, my levels began to increase, so i had some increases in my insulin levels. They settled down for a couple of days. Over the past couple of days, especially yesterday, my levels have started increasing again, is this due to the antibiotics or the actual infection? Do i need an increase in insulin again?
    I have been diabetic just over a year, and had tonsillitis and antibiotics in the first couple of months. However my levels didn’t increase, was i still in honeymoon then but now out of it? TIA
     
  • Meet the Community

    Find support, connect with others, ask questions and share your experiences with people with diabetes, their carers and family.

    Did you know: 7 out of 10 people improve their understanding of diabetes within 6 months of being a Diabetes Forum member. Get the Diabetes Forum App and stay connected on iOS and Android

    Grab the app!
  • Tweet with us

  • Like us on Facebook